MathSciNet Relay Station
MathSciNet bibliographic data
MR1860511 54C60 (46B20 54C10)
Kenderov, Petar S.; Moors, Warren B.; Sciffer, Scott A weak Asplund space whose dual is not weak* fragmentable. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3741–3747 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement